MENTOR TEXAS SMOOTH MOD HIGH BOOST, 435 CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SMHB435 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
04/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 52-year-old caucasian female patient underwent revision breast augmentation with 435cc smooth mod high boost on both sides and experienced left side capsular contracture; baker grade iv, and right side implant site hematoma postoperatively; diagnosed after physical exam.The patient has consulted with the healthcare professional.As a result, the patient is scheduled for left side surgery on (b)(6) 2025.At the time of this report, mentor has received no information regarding explantation or an expected explantation date for the right side.This medwatch report is for the patient¿s right-sided device.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: as of now there is no information regarding the explant or reoperation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On september 1, 2025, the mentor failure analysis lab received the left side device for evaluation.Per paperwork received with the device, patient's initials have been updated on this form.At the time of this report, mentor has received no information regarding explantation or an expected explantation date of the right sided device.This supplemental medwatch report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).